| Catalog Number |
5820107530C |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 1 device was received.3 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 1 device: fracture problem / part/component/sub-assembly term not applicable.3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 1 device: archived by stryker.3 devices: product disposition is not yet determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 4 events for the failure: fracture.- 4 events had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99500.Supplemental rationale.Corrected data: b5, h6, h11.4 previously reported events were included in this follow-up record.Product return status.3 devices were received.1 device was not available for evaluation.Evaluation findings (results/components).3 devices: fracture problem / part/component/sub-assembly term not applicable.1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition.3 devices: archived by stryker.1 device: scrapped by customer.